# SDR CIEA200500003

- Difficulty date: May 14, 2005
- Submitted: May 14, 2005
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 11,340 hours, 8,270 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Wire
- Condition: Broken
- Location: Electrial Connec
- Part time: 11,340 hours, 8,270 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 82-01-05 R2, THE TEST OF THE STALL WARNING ACCELEROMETER FAILED TO FUNCTION PROPERLY.  WHEN THE ACCELEROMETER WAS ROTATED PAST THE 45 DEGREE POSITION THE PULLER WOULD NOT WORK AT ALL.  IN THE PROCESS OF TROUBLESHOOTING THE SYSTEM, TWO WIRES ATTACHED TO THE CONNECTOR OF THE ACCELEROMETER WERE FOUND BROKEN LOOSE.  THE WIRES WERE RESOLDERED ONTO THE CANNON PLUG AND THE SYSTEM WORKED NORMAL.  PROBABLE CAUSE.  THE WIRES ARE VERY SMALL, AND DUE TO THE CONTINUED TESTING OF THE SYSTEM, HAD BEEN FLEXED SO MANY TIMES THAT THE FINALLY BROKE.  ADDITIONAL NOTE: IN THE PROCESS OF TROUBLE SHOOTING THIS AIRCRAFT, THE ACCELEROMETER WAS REMOVED FROM ANOTHER AIRCRAFT.  DURING THAT PROCESS, A WIRE WAS BROKE
